Q. What causes pain after getting an injection in the butt?

Answered by
Dr. Parth R Goswami
and medically reviewed by Dr. Divya Banu M

Hello doctor,

I was given injection in both sides of my butt. But my right butt is paining a lot. What could be the reason?

Do you have a question on Intramuscular Injection or Hot Water Fermentation?

Ask a Doctor Now

Dr. Parth R Goswami

M.B.B.S., M.D
Hematology Pathology

Hi,

Welcome to icliniq.com.

The buttock pain after injection can develop due to faulty procedure sometimes. If the injection is not given by an experienced person, then sometimes pain can persist for 1 to 2 days. Even with an experienced person sometimes pain can develop if a certain medication is given. So pain development depends on the medication also which is injected. You can wait for 1 to 2 days for relief from pain. You can apply hot compress once or twice a day for soothing.

Also Read Answers From:

Related Questions & Answers


What is the treatment for dengue?
Query: Hi doctor, I have been bit by a dengue mosquito yesterday. Which medicine do I need to take? What is the treatment for dengue? Please guide.  Read Full >>
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. Dengue is a viral fever and there is no specific medicine for dengue. Only symptomatic treatment is recommended that is antipyretics for fever and antacids for nausea and vomiting. Take ...  Read Full

 
I am suffering from back pain when I get up in the morning. What can be the reason?
Query: Hello Doctor,   I am a 23 year old male suffering from back pain. Mostly pain occurs during sleep at night and soon after I wake up in the morning. And the pain vanishes after sometime (approximately 10-15 minutes). What could be the reason for the pain?  Read Full >>
Dr. Palanikumar Chellamuthu
Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com.  There are many reasons for back pain like  Muscular strain  Inconvenient posture  Urinary infection  Facet joint disorders We may have to do some investigations to pinpoint the source of pain before starting the treatment. As of now do hot water fomentation and tak...  Read Full

 
If a person with chronic kidney disease receives Toradol 60 mg,can that lead to acute renal failure?
Query: Hello doctor, If a person with chronic kidney disease with a creatinine of 1.9 and a GFR of 40 receives Toradol 60 mg IM as a single dose, can that lead to acute renal failure? How soon would failure occur after the administration of the medication?  Read Full >>
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Toradol contains Ketorolac. It is known to cause worsening of kidney functions. But usually what is seen is that, it is the administration for a longer duration which causes the increased probability of renal failure and not a single dose. A famous study reveals that keto...  Read Full

 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: